# SDR HNAA0500087

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 44,052 hours, 49,208 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Jammed
- Location: Roll Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL CONTROL JAMMED 10 MILES OUT ON APPROACH, CREW SPLIT YOKES IAW CHECK LIST AND CAPTAINS SIDE FREED.  FIRST OFFICER STAYED JAMMED UNTIL JUST BEFORE TOUCH DOWN.  CAPTAIN CONTROLLED AIRCRAFT WITH SPOILERS.  INSPECTED ROLL CONTROL FOR JAMMING AND BINDING OPS NORMAL AND FREE.  NO DEFECTS. DISCUSSED PROBLEM WITH CREW AGAIN AND MOST LIKELY RELATED TO AUTO PILOT NOT DISENGAGING. ISSUED MEL 22-1 AUTOPILOT. MORE TO FOLLOW.
